Hi WallSal- If you ever read the pharmaceutical monographs (literature) on any of the hypertensive drugs, just about every single symptom or sensation we can think of is listed as a possible side effect!
You are, however, not the first person on this board to ask about depression and Norvasc.
The MOST COMMON side effects are:
Dizziness, fatigue, flushing, fluid retention and swelling, headache, palpitations (fluttery or throbbing heartbeat)
LESS common side effects may include:
Abdominal pain, nausea, sleepiness
RAREST side effects may include:
Abnormal dreams, agitation, allergic reactions, altered sense of smell or taste, anxiety, apathy, back pain, chest pain, cold and clammy skin, conjunctivitis (pinkeye), constipation, coughing, depression, myalgia (muscle pain).
The list goes on and on.....I just didn't type it. But when they say rare they usually mean less than 1% of patients experience them. That's not to say you aren't one of those stats.
It's a bit early to say if your depressed mood and thigh tightness is Norvasc related. Give your body a chance to adjust to it for a couple of weeks. You'll know more then.